# SDR FDEA201108183351

- Difficulty date: August 18, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208379
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER FLANGE CORRODED AT BS 1110 BTWN RBL 10 - 30.   FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-10-8 FIG 8 REV 103.
